# SDR USAA010748

- Difficulty date: June 19, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 51,038 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND STRINGER CORRODED 10 SQUARE INCHES, PREVIOUSLY SPLICED SECTION OF STRINGER 27L AT STATION 967.  CORROSION LEVEL 1.  SPLICED IN NEW SECTION OF STRINGER USING SPLICES RETAINED FROM PREVIOUS REPAIR PER SRM 53-10-3 FIG 1.  (M)
